Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 9, NWS Norman, OK

March 2, 2008Caddo County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 2, 2008, 7:08 PM CST for Caddo County, Oklahoma. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2008, 7:08 PM CST (01:08 UTC)
Expired
Mar 2, 2008, 7:30 PM CST
In force
22 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Caddo County, OK

The radar

The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 7:10 PM CSTHAIL 0.75Anadarko, OKEAST SIDE OF TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 3:07 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 030108
TOROUN
OKC015-030130-
/O.NEW.KOUN.TO.W.0009.080303T0108Z-080303T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CST SUN MAR 2 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 730 PM CST

* AT 708 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTH OF
  FORT COBB...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE ANADARKO...FORT COBB AND
  GRACEMONT.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3523 9829 3510 9815 3498 9841 3507 9848
TIME...MOT...LOC 0108Z 232DEG 33KT 3505 9840

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 2, 3:24 PM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Mar 2, 3:24 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CST SUN MAR 2 2008

.DISCUSSION...
VERY DIVERSE AND COMPLICATED FORECAST...WITH SEVERE WEATHER
EXPECTED THROUGH THIS EVENING AND POSSIBLY THE OVERNIGHT HOURS.
STRONG NORTHERLY WINDS BEHIND FRONT WILL REACH WIND ADVISORY
LEVELS AND PERHAPS EVEN BRIEF HIGH WIND WARNING LEVELS THIS
EVENING AND OVERNIGHT. WITH PROSPECTS OF FAIRLY WIDESPREAD
SNOWS ALONG WITH THE WIND...WE OPTED TO CANCEL THE WIND ADVISORIES
FOR TONIGHT AND TOMORROW AND REPLACE WITH SNOW AND BLOWING SNOW
ADVISORIES. THESE ADVISORIES WILL BE TIME-STEPPED FROM NORTHWEST
TO SOUTHEAST TONIGHT THROUGH TOMORROW EVENING.

AS FAR AS SEVERE...LARGE HAIL AND PERHAPS A FEW TORNADOES POSSIBLE
THROUGH EARLY EVENING...ESPECIALLY WEST/SOUTHWEST NEAR TRIPLE-
POINT. OVERALL SEVERE THREAT WILL LIKELY EVOLVE INTO HIGH WIND
AS ANTICIPATED SQUALL-LINE DEVELOPS ALONG AND JUST BEHIND THE COLD
FRONT LATE THIS EVENING AND OVERNIGHT. WITH PROGRESSION AND
DEEPENING OF LOW LEVEL CYCLONE ALONG FRONT NEAR RED RIVER LATE
TONIGHT AND EARLY TOMORROW...PERSISTENT TRAINING EFFECTS WILL KEEP
US WITH FLASH FLOOD POTENTIAL OVER SOUTHEAST PORTIONS OF OKLAHOMA.
CURRENT WATCH WILL CONTINUE AND DID NOT EXPAND IT.

AS FAR AS SNOW AMOUNTS GO...TRACK OF SURFACE THROUGH MID-LEVEL
CIRCULATIONS DO FAVOR A HEAVY SNOW EVENT FOR CENTRAL AND SOUTHERN
PORTIONS OF OKLAHOMA. NAM MODEL MOST AGGRESSIVE AND AN OUTLIER AS
FAR AS PRODUCING 6+INCHES OF SNOW OVER SOUTHEAST OKLAHOMA. GFS A
LITTLE LESS AND FARTHER NORTH. CURRENT FORECAST BLENDS WELL WITH
COMPROMISE OF THE TWO AND CLOSE TO HPC WWD GRAPHICS. AS UPPER LOW
PULLS OUT TOMORROW AFTERNOON AND TOMORROW EVENING...WOULD NOT BE
TOO SURPRISED TO SEE A MESOSCALE BAND SET UP SOMEWHERE NEAR OR
SOUTHEAST OF I-44 CORRIDOR OF CENTRAL/SOUTHEAST
OKLAHOMA...PRODUCING 4 TO 6 INCHES. WILL NOT GET FANCY AND TRY TO
PINPOINT AT THIS POINT AND WILL KEEP TOTAL AMOUNTS LESS THAN 4
INCHES AND SATISFY ADVISORY THAT WILL BE ISSUED. WITH STRONG WINDS
AND THE PERIODIC SNOW...SOME VISIBILITIES WILL BE SIGNIFICANTLY
REDUCED AND CAUSE TRAVEL PROBLEMS.

MINIMAL CHANGES MADE TO LONGER PERIODS...WITH FRONTS EXPECTED
AGAIN WEDNESDAY AND AGAIN FRIDAY. FORCING MINIMAL OR ABSENT WITH
THESE FRONTS AND MOISTURE FAIRLY LACKING SO WILL KEEP FORECAST DRY
AFTER MONDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  34  37  26  50 / 100  60  30   0
HOBART OK         33  39  25  56 /  80  60  20   0
WICHITA FALLS TX  37  41  29  59 /  80  70  40   0
GAGE OK           29  40  21  57 /  60  30   0   0
PONCA CITY OK     33  37  24  49 / 100  40  10   0
DURANT OK         42  42  29  51 / 100  80  60   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR
     OKZ018>020-022>030-033>038.

     SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
     CST MONDAY FOR OKZ004>017-021.

     SNOW AND BLOWING SNOW ADVISORY FROM 12 PM MONDAY TO MIDNIGHT CST
     MONDAY NIGHT FOR OKZ032-040>043-045>048-050>052.

     RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR OKZ033-036.

     SNOW AND BLOWING SNOW ADVISORY FROM 12 PM TO 6 PM CST MONDAY FOR
     OKZ039-044.

     FLASH FLOOD WATCH FROM MIDNIGHT CST TONIGHT THROUGH MONDAY
     MORNING FOR OKZ043-047-048-051-052.

     SNOW AND BLOWING SNOW ADVISORY FROM 6 AM MONDAY TO MIDNIGHT CST
     MONDAY NIGHT FOR OKZ031.

TX...SNOW AND BLOWING SNOW ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR
     TXZ083>085.

     SNOW AND BLOWING SNOW ADVISORY FROM 12 PM MONDAY TO MIDNIGHT CST
     MONDAY NIGHT FOR TXZ090.

     RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR TXZ083>085-
     087-088.

     SNOW AND BLOWING SNOW ADVISORY FROM 12 PM TO 6 PM CST MONDAY FOR
     TXZ086>089.

&&

30/11
Hazardous weather outlook, Mar 2, 6:22 PM CST, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CST SUN MAR 2 2008

OKZ004>048-050>052-TXZ083>090-031300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
622 PM CST SUN MAR 2 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS AND LOCATIONS IN
OKLAHOMA SOUTH AND EAST OF A LINE FROM ALTUS...TO CLINTON...TO ENID.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOW
THROUGH THE OVERNIGHT HOURS. THE SEVERE WEATHER THREAT WILL END FROM
NORTHWEST TO SOUTHEAST THIS EVENING AND OVERNIGHT AS A COLD FRONT
MAKES ITS WAY OVER THE REGION AND USHERS IN MUCH COOLER AND STABLE
AIR.

IMPACTS...
SEVERE HAIL UP TO GOLFBALL SIZE AND THUNDERSTORM WINDS UP TO 75 MPH
WILL BE POSSIBLE. ISOLATED TORNADOES ARE ALSO POSSIBLE...MAINLY
THROUGH MID-EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL EARLY
MONDAY MORNING.

DISCUSSION...
A STRONG COLD FRONT WAS LOCATED FROM JUST SOUTH OF ALTUS...NORTHEAST
THROUGH ENID EARLY THIS EVENING. STRONG TO SEVERE STORMS WILL
CONTINUE NEAR AND AHEAD OF THIS COLD FRONT AS IT MOVES SOUTHEAST
TONIGHT. WEAK TO MODERATE INSTABILITY WILL BE SEEN AHEAD OF AND NEAR
THE FRONT AND WIND SHEAR WILL BE VERY STRONG.

A LINE OF THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF AND ALONG
THE COLD FRONT...AND IS EXPECTED TO CONSOLIDATE INTO A LARGE COMPLEX
OF STRONG TO SEVERE STORMS BY LATE THIS EVENING OVER CENTRAL AND
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. SCATTERED SUPERCELL
THUNDERSTORMS ARE POSSIBLE...AND WITH THOSE STORMS...LARGE HAIL AND
DAMAGING WINDS WILL BE LIKELY. ISOLATED TORNADOES CANNOT BE RULED
OUT ALONG AND AHEAD OF THE FRONT. OVERALL...THE MAIN SEVERE WEATHER
CONCERN WILL BE DAMAGING STRAIGHT-LINE WINDS AS THE STORMS ORGANIZED
INTO A LARGE COMPLEX AND COMBINE WITH THE SURGING COLD AIR BEHIND
THE FRONT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY MAR 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 80 PERCENT.

OTHER HAZARDOUS WEATHER...
EXCESSIVE RAIN WILL BE POSSIBLE OVER SOUTHEAST OKLAHOMA WHERE 3 TO 4
INCHES OF RAIN MAY ACCUMULATE.

VERY STRONG NORTH WINDS WITH GUSTS OF 40 TO 50 MPH ARE ALSO EXPECTED
BEHIND THE COLD FRONT OVERNIGHT. THESE STRONG WINDS WILL COMBINE
WITH SNOW SHOWERS TO CREATE HAZARDOUS REDUCTIONS IN VISIBILITY LATE
TONIGHT AND TOMORROW.

PLEASE REFER TO THE LATEST FLASH FLOOD WATCH AND SNOW AND BLOWING
SNOW ADVISORIES FOR THE LATEST INFORMATION REGARDING THESE HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

OTHER HAZARDOUS WEATHER...
RAIN WILL MIX WITH AND CHANGE TO SNOW OVERNIGHT AND LINGER THROUGH
MONDAY. ACCUMULATING SNOW IS POSSIBLE ACROSS MUCH OF THE AREA ON
MONDAY INTO MONDAY NIGHT WITH MANY POSSIBLY RECEIVING AN INCH OR
TWO. ACCUMULATIONS OF UP TO FOUR INCHES WILL ALSO BE POSSIBLE...
MAINLY SOUTHEAST OF INTERSTATE-44. ALONG WITH THE SNOW...STRONG
NORTH WINDS ARE EXPECTED TO CONTINUE THROUGH MUCH OF MONDAY. THE
COMBINATION OF STRONG WINDS AND SNOW WILL RESULT IN RESTRICTED
VISIBILITIES AND DANGEROUS DRIVING CONDITIONS. RESIDENTS SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

30/11

In the hours before

Special weather statement, Mar 2, 6:13 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
613 PM CST SUN MAR 2 2008

OKZ024-030030-
CANADIAN OK-
613 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

A SEVERE THUNDERSTORM WAS LOCATED 22 MILES SOUTHWEST OF EL RENO AT
613 PM CST...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN CANADIAN COUNTY...INCLUDING THE CITY OF EL RENO...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.

30
Local storm report, Mar 2, 6:46 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     CANTON                  36.06N 98.59W
03/02/2008  E70 MPH          BLAINE             OK   LAW ENFORCEMENT

0445 PM     HAIL             CANTON                  36.06N 98.59W
03/02/2008  E0.88 INCH       BLAINE             OK   LAW ENFORCEMENT

&&

TAYLOR
Local storm report, Mar 2, 6:47 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
647 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             5 W COOPERTON           34.86N 98.97W
03/02/2008  E0.75 INCH       KIOWA              OK   AMATEUR RADIO

&&

FM
Local storm report, Mar 2, 6:51 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TORNADO          4 N EAGLE CITY          35.99N 98.58W
03/02/2008                   BLAINE             OK   BROADCAST MEDIA

&&

FM
Local storm report, Mar 2, 7:04 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CST SUN MAR 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     DRUMMOND                36.30N 98.04W
03/02/2008  E60 MPH          GARFIELD           OK   EMERGENCY MNGR

0615 PM     HAIL             HUNTER                  36.56N 97.66W
03/02/2008  E0.75 INCH       GARFIELD           OK   EMERGENCY MNGR

&&

TAYLOR
Special weather statement, Mar 2, 7:06 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CST SUN MAR 2 2008

OKZ035-038-030115-
KIOWA OK-COMANCHE OK-
706 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND KIOWA COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED 4 MILES SOUTHWEST OF COOPERTON AND
OVER EXTREME SOUTHERN WICHITA MOUNTAINS WILDLIFE REFUGE AT 706 PM
CST...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN COMANCHE AND KIOWA COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:15 PM CSTSevere Thunderstorm WarningOUNKay45 min
Mar 2, 6:18 PM CSTSevere Thunderstorm WarningOUNCanadian42 min
Mar 2, 6:21 PM CSTSevere Thunderstorm WarningOUNComanche, Kiowa39 min
Mar 2, 6:27 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady63 min
Mar 2, 6:38 PM CSTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne52 min
Mar 2, 6:58 PM CSTSevere Thunderstorm WarningOUNKay47 min
Mar 2, 7:01 PM CSTSevere Thunderstorm WarningOUNCanadian44 min
Mar 2, 7:12 PM CSTSevere Thunderstorm WarningOUNComanche33 min
Mar 2, 7:21 PM CSTSevere Thunderstorm WarningOUNOklahoma39 min
Mar 2, 7:27 PM CSTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Mar 2, 7:29 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady61 min
Mar 2, 7:39 PM CSTWind AdvisoryOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more22 hr
Mar 2, 7:43 PM CSTSevere Thunderstorm WarningOUNCanadian47 min
Mar 2, 7:48 PM CSTTornado WarningOUNOklahoma27 min
Mar 2, 8:08 PM CSTSevere Thunderstorm WarningOUNCleveland, Oklahoma52 min
Mar 2, 8:11 PM CSTSevere Thunderstorm WarningOUNComanche34 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningOUNLincoln, Logan, Noble, Payne45 min
Mar 2, 8:24 PM CSTSevere Thunderstorm WarningOUNCaddo, Grady, McClain56 min
Mar 2, 8:56 PM CSTSevere Thunderstorm WarningOUNCotton49 min
Mar 2, 8:56 PM CSTSevere Thunderstorm WarningOUNLincoln, Payne49 min
Mar 2, 9:32 PM CSTSevere Thunderstorm WarningOUNJefferson, Stephens58 min
Mar 3, 3:40 AM CSTWinter Storm WatchOUNAtoka, Bryan, Carter, Coal, Garvin, Hughes and 7 more8 hr
Mar 3, 11:25 AM CSTWinter Weather AdvisoryOUNAtoka, Bryan, Carter, Cleveland, Coal, Comanche and 17 more17 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.